Recently, I have had tingling/numbness in my hands and feet. It lasts for a few seconds, then will come back. It may go away for a length of time, but then returns. I currently take a diet pill prescribed by my doctor called Tenuate. I also take Lexapro for anxiety. Could either of these pills cause this or is this a cause for concern? What are the possibilies of an anurism?
Lexapro may cause side effects like tremors, shivering, muscle stiffness or twitching,problems with balance, coordination. Avoid drinking alcohol, which can increase some of the side effects of Lexapro. Do not stop using Lexapro without first talking to your doctor. You may have unpleasant side effects if you stop taking this medication suddenly..You should consult your psychologist and also see a neurologist as there could be side effects of lexapro as well as spinal pathology causinf the numbness and tingling.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.